# SDR USA2004F00075

- Difficulty date: June 7, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Light
- Part time: 14,445 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY POWER SUPPLY UNIT FAILED TEST.  MAINTENANCE REPLACED THE AFT EMERGENCY POWER SUPPLY UNIT.   OPERATIONALLY CHECKS OK.
